MAUDE Adverse Event Report: XCARDIA INNOVATION XTRACTOR; LEAD EXTRACTION SHEATH

XCARDIA INNOVATION XTRACTOR; LEAD EXTRACTION SHEATH
Catalog Number MDS-01-5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The report is submitted following a conversation with the physician for obtaining relevant background information.In the professional opinion of the physician, the event is not related to any device malfunction or misuse.There was no unusual behavior of the device, and the physician would have neither done anything differently nor use the device differently under the same circumstances.This procedure is a high-risk procedure, and such adverse events are well known risks of this procedure.For the conclusion, we believe there is a known inherent risk of the procedure.This report is submitted in an abundance of caution.
 
Event or Problem Description
During a lead extraction procedure, two leads were attempted to be removed from a 54-year old female patient indicated for lead extraction procedure due to icd malfunction.The procedure was performed under general anesthesia.Fluroscopy and trans-esophageal-echo were used throughout the extraction process.Leads were prepared with locking stylets.The first lead was removed successfully without complication using the xtractor device and a locking stylet.During the extraction of the second lead, approximately after passing the svc towards the atrium, a blood pressure drop was noted, suggesting that there was a tear in the svc or atrium, which was confirmed by echo.Accordingly, surgical intervention by sternotomy was required.

Brand Name
XTRACTOR
Common Device Name
LEAD EXTRACTION SHEATH
Manufacturer (Section D)
XCARDIA INNOVATION
rehovot
IS 
Manufacturer Contact
gilat mor horesh
1 hamada st
rehovot 
IS  
MDR Report Key17439992
Report Number3021719444-2023-00001
Device Sequence Number14115327
Product Code DRE
UDI-Device Identifier07290019371007
UDI-Public(01)07290019371007(10)MDS-027(17)230617(11)230117
Combination Product (Y/N)N
PMA/510(K) Number
K211679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Catalogue NumberMDS-01-5110
Device Lot NumberMDS-027
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI COAGULATION MEDICATION; BRIDGE BALLOON; ELECTROCAUTERY; GENERAL ANESTHESIA, FLUIDS AND BLOOD MANAGEMENT; HISTORICALLY IMPLANTED ICD AND PACING LEADS; LEAD LOCKING STYLETS (LIBERATOR); TRANS-ESOPHAGIAL-ECHO; X-RAY FLUROSCOPY
Outcome Attributed to Adverse Event Disability; Hospitalization; Required Intervention; Life Threatening;
Patient Age54 YR
Patient SexFemale